Matches in DBpedia 2016-04 for { <http://doi.org/10.1073/pnas.0409705102> ?p ?o }
Showing triples 1 to 13 of
13
with 100 triples per page.
- pnas.0409705102 date "2005-03-15".
- pnas.0409705102 doi "10.1073/pnas.0409705102".
- pnas.0409705102 first1 "Adriano".
- pnas.0409705102 first2 "Jeffrey B.".
- pnas.0409705102 isCitedBy Macdonald_polynomials.
- pnas.0409705102 issue "11".
- pnas.0409705102 journal "PNAS".
- pnas.0409705102 last1 "Garsia".
- pnas.0409705102 last2 "Remmel".
- pnas.0409705102 pages "3891–3894".
- pnas.0409705102 title "Breakthroughs in the theory of Macdonald polynomials".
- pnas.0409705102 url 3891.
- pnas.0409705102 volume "102".